# SDR 07FDEA04372

- Difficulty date: September 28, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,731 hours, 19,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796011320100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B CHECK, RT INBOARD FLAP RIB 25, P/N A5796011320100 WAS FOUND TO HAVE A 3 INCH CRACK IN THE FWD UPPER RADIUS, REF: N00030.  REMOVED AND REPLACED DAMAGED RIB REF: A300 SRM 51-40-21.
